Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TRICE MEDICAL INC. MI-EYE 2 CAMERA; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TRICE MEDICAL INC. MI-EYE 2 CAMERA; ARTHROSCOPE
Catalog Number
T200-095
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
05/30/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after a marketing demo procedure, the pt developed an infected knee and was admitted to the hospital.At this point, the pt's knee was washed out with antibiotics.Fda safety report id# (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
MI-EYE 2 CAMERA
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
TRICE MEDICAL INC.
malvern PA 19355
MDR Report Key
8717323
Report Number
MW5087486
Device Sequence Number
2220924
Product Code
HRX
UDI-Device Identifier
00861578000331
UDI-Public
00861578000331
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/17/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
T200-095
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;